MathSciNet Relay Station
MathSciNet bibliographic data
MR637698 (82m:10038) 10C05 (10C04 20F28)
Riehm, C. The automorphism group of a composition of quadratic forms. Trans. Amer. Math. Soc. 269 (1982), no. 2, 403–414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement